# SDR HALA2016090800345

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 101,101 hours, 18,091 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Crossfeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT,   WITH THROTTLES DISPLACED TO MATCH N1, FUEL FLOW WAS +100 LBS AN HOUR ON THE NR 1 ENG.  HOWEVER THE LEFT TANK WAS 3,500 LBS LESS THAN THE RIGHT. FUEL CROSSFEED OPERATES NORMALLY.   PERFORMED FUEL QAUNTITY BITE TEST IAW TASK 28-41 TASK 852. NO FAULTS NOTED.
